# SDR 97FDEA00388

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Strin Ger
- Part number: 6518217144
- Condition: Corroded
- Location: Bs 381-393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0413 006, CORROSION (C53-224-02) ON LT STRINGER 7, BS 381 TO BS 393.  *S/D*   REMOVED AND REPLACED STRINGER 7 LT, BS 360 TO 410 PER FED-EX SRM 53-10-3.
